# SDR SWAA2013012311721

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL OF RSS 533, INTERNAL STRUCTURE OF AILERON TAB RIGHT WING.  REPLACED ANGLE IAW SRM 51-40-02, SRM 51-10-02 ITEM 8 AND DWG NR65-46460.
